Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundary properties of minimal harmonic functions


Author: John T. Kemper
Journal: Proc. Amer. Math. Soc. 60 (1976), 193-196
MSC: Primary 31B25
MathSciNet review: 0486579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain elements of the boundary dependence of minimal harmonic functions in Euclidean domains are considered. For a given minimal harmonic function h on a domain $ \Omega $, sets on the boundary of $ \Omega $ or (relative) neighborhoods of such sets are sought wherein the behavior of h determines h in all of $ \Omega $. The set of determining singletons on the boundary is shown to be connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B25

Retrieve articles in all journals with MSC: 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0486579-9
PII: S 0002-9939(1976)0486579-9
Keywords: Minimal harmonic functions, Poisson kernel functions
Article copyright: © Copyright 1976 American Mathematical Society